# SDR FDEA200910223647

- Difficulty date: October 22, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Damaged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DECK STA 1280, STR 12 & 13, LT HAS A FRAME REPAIR SPLICE DAMAGE.   REMOVED REPAIR ANGLES IAW SRM 51-40-02, RECIEVED NEW FROM FAB SHOP 2EA REPAIR  ANGLES, MAE TRAV T9/805465, INSTALLED NEW REPAIR PARTS STA 1280, STR 12 & 13, LT  IAW SRM 53-00-07, FIG 201, REPAIR 2.   MAJOR REPAIR.
